On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions

Jitka Laitochová

Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (1989)

  • Volume: 28, Issue: 1, page 165-175
  • ISSN: 0231-9721

How to cite

top

Laitochová, Jitka. "On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions." Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica 28.1 (1989): 165-175. <http://eudml.org/doc/23493>.

@article{Laitochová1989,
author = {Laitochová, Jitka},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
keywords = {distribution of zeros; Abel functional equation; linear differential equations of second order with oscillating solutions},
language = {eng},
number = {1},
pages = {165-175},
publisher = {Palacký University Olomouc},
title = {On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions},
url = {http://eudml.org/doc/23493},
volume = {28},
year = {1989},
}

TY - JOUR
AU - Laitochová, Jitka
TI - On a fundamental central dispersion of the first kind and the Abel functional equation in strongly regular spaces of continuous functions
JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY - 1989
PB - Palacký University Olomouc
VL - 28
IS - 1
SP - 165
EP - 175
LA - eng
KW - distribution of zeros; Abel functional equation; linear differential equations of second order with oscillating solutions
UR - http://eudml.org/doc/23493
ER -

References

top
  1. Borůvka O., Linear Differential Transformations of the Second Order, The English University Press, London 1971. (1971) Zbl0222.34002MR0463539
  2. Laitochová J., On a Canonical Two-dimensional Space of Continuous Functions, ACTA UPO Vol.91, 1988, in print. (1988) Zbl0692.46019MR1039887
  3. Laitochová J., On Two-dimensional Linear Spaces of Continuous Functions of the Same Character, ACTA UPO Vol.94, 1989, in print. (1989) Zbl0704.34044MR1053733

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.